# SDR CALA2024062400066

- Difficulty date: June 20, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 77,809 hours, 28,556 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Gouged
- Location: Bs 1040
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT AND GOUGE ON LT AFT FUSELAGE JUST BEHIND PRESSURIZED AREA. APPROX STA 1040 STGR 11-12.  PERFORMED REMOVAL OF DAMAGE PER SRM 53-80-01 REPAIR 7 REMOVAL OF DAMAGE. COMPLIED WITH STEP 4F HFEC INSPECTION REF NDT PART 6-51-00-00-23 OF CUTOUT EDGE, NO CRACKS FOUND.  REMOVED ALL EXISTING FASTENERS IN REPAIR AREA, PER SRM 53-80-01-2R-7 STEP 4(C). STEP 4(G).   ACCOMPLISHED INSURANCE CUT. ACCOMPLISHED STEP 4H, HFEC HOLE PROBE INSPECTION REF NDT PART 6-51-00-00-16 NO CRACKS OR DEFECTS FOUND.  ACCOMPLISHED HFEC COUNTERSINK INSPECTION STEP 4I, REF NDT PART 6-53-30-00-4, NO CRACKS OR DEFECTS FOUND.  INSTALLED ALL REPAIR PARTS AND FASTNERS, FILLET SEAL DOUBLER/TRIPLER PER SRM 53-80-01-2R-7 REPAIR 7, STEP 4.(T-W).
